# SDR DXTA2012022704889

- Difficulty date: February 24, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 10,496 hours, 6,379 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC115
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH APU AND BOTH PACKS RUNNING, CABIN FILLED WITH SMOKE WHICH HAD A SULFUR ODOR TO IT.  REPLACED BOTH COALESCER'S WITH NEW IAW MM 12-10-01, OP'S CHECKED GOOD.
